Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Took erythromycin for teeth infection. One eye become blurred. Medicinal effect? Is it temporary?

I took erythromycin yesterday , maybe i only took 2 tablets of them or reached 3 not sure between 2 or 3 as i was prescribed 4 a day for a teeth infection to be removed next week, then at night at 11.00pm as i say i had only took 2 or 3 tablets so far, i realised one of my eye is blurred. recently in end of december 2012, maybe 2 months and half i went opticians and was okay only one eye pressure was 21 and the other was twenty. so is it because of this erythromicin that my eye went blurred. is this blurring in the eye will go away, temporary or wiil stay permanently till treated
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  602
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Dear user
Erythromycin tablets are not known to cause blurred vision. Hence this may not be medicine side effect. From your history intraocular pressure seems to be on the higher side and this requires investigations and treatment and this may be a cause for blurred vision. So consult ophthalmologist for further investigations.
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor